Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 35, NWS Jackson, KY

August 13, 20134 counties in Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 13, 2013, 6:12 AM EDT for 4 counties in Kentucky. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2013, 6:12 AM EDT (10:12 UTC)
Expired
Aug 13, 2013, 10:00 AM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Knott County, KY, Leslie County, KY, Letcher County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 50 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 7:00 AM EDTHEAVY RAIN 2.2Hazard, KYTWENTY FOUR HOUR TOTAL ENDING AT 7 AM THIS MORNING.
Aug 13, 7:00 AM EDTHEAVY RAIN 2.35Carr Creek, KYTWENTY FOUR HOUR RAINFALL TOTAL ENDING AT 7 AM THIS MORNING.
Aug 13, 7:40 AM EDTHEAVY RAIN 3.45Carr Creek, KYTWENTY FOUR HOUR RAINFALL TOTAL ENDING AT 740 AM THIS MORNING USING THE HYDROMETEOROLOGICAL AUTOMATED DATA SYSTEM VIA MESOWEST.
Aug 13, 8:30 AM EDTFLASH FLOOD1 Sw Vicco, KYGEORGES BRANCH ROAD AFFECTED BY FLASH FLOODING.
Aug 13, 8:30 AM EDTFLASH FLOOD2 Ese Avawam, KYWOLF BRANCH ROAD CLOSED DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 138 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1148 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WGUS53 KJKL 131012
FFWJKL
KYC119-131-133-193-131400-
/O.NEW.KJKL.FF.W.0035.130813T1012Z-130813T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
612 AM EDT TUE AUG 13 2013

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL LETCHER COUNTY IN SOUTHEAST KENTUCKY...
  NORTHEASTERN LESLIE COUNTY IN SOUTHEAST KENTUCKY...
  NORTHERN PERRY COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHERN KNOTT COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 1000 AM EDT

* AT 610 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES   
  THAT ANOTHER ROUND OF SHOWERS WITH HEAVY RAINFALL IS MOVING ACROSS 
  THE ADVISORY AREA. DOPPLER RADAR ESTIMATES THAT UP TO TWO INCHES   
  OF RAIN HAS FALLEN IN THE PAST HOUR WITH ANOTHER INCH OR SO        
  POSSIBLE THROUGH 9 AM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  HAZARD...HINDMAN...HYDEN...AMELIA...ANCO...BULAN...CARR            
  CREEK...COLSON...CONFLUENCE...DRYHILL...GREENLEAF AND HALL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3730 8343 3735 8286 3731 8275 3730 8274
      3731 8273 3729 8273 3729 8271 3727 8273
      3726 8272 3719 8275 3714 8302 3714 8345

$$

GREIF
2 follow-up statements
917 
WGUS73 KJKL 131201
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
801 AM EDT TUE AUG 13 2013

KYC119-131-133-193-131400-
/O.CON.KJKL.FF.W.0035.000000T0000Z-130813T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOTT KY-LESLIE KY-LETCHER KY-PERRY KY-
801 AM EDT TUE AUG 13 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN PERRY...NORTH
CENTRAL LETCHER...NORTHEASTERN LESLIE AND SOUTHERN KNOTT COUNTIES
UNTIL 1000 AM EDT...

AT 757 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES     
THAT SHOWERS WITH HEAVY RAINFALL HAD MOVED ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATES THAT UP TO TWO AND A HALF INCHES OF RAIN HAS 
FALLEN IN THE PAST SEVERAL HOURS WITH ANOTHER HALF INCH OR SO   
POSSIBLE THROUGH 10 AM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING 
INCLUDE...HAZARD...HINDMAN...HYDEN...AMELIA...ANCO...BRINKLEY... 
BULAN...CARCASSONNE...CARR CREEK...CODY...COLSON...CONFLUENCE...  
DEANE...DREW...DRYHILL...FREW...GANDER...GREENLEAF AND HALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS 
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AS WELL AS 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3730 8343 3735 8286 3731 8275 3730 8274
      3731 8273 3729 8273 3729 8271 3727 8273
      3726 8272 3719 8275 3714 8302 3714 8345

$$

GREIF
245 
WGUS73 KJKL 131359
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
959 AM EDT TUE AUG 13 2013

KYC119-131-133-193-131413-
/O.EXP.KJKL.FF.W.0035.000000T0000Z-130813T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOTT KY-LESLIE KY-LETCHER KY-PERRY KY-
959 AM EDT TUE AUG 13 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN PERRY...
NORTH CENTRAL LETCHER...NORTHEASTERN LESLIE AND SOUTHERN KNOTT
COUNTIES WILL BE ALLOWED TO EXPIRE AT 1000 AM EDT...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING THAT 
IS IN EFFECT UNTIL 3 PM EDT. HIGH WATER AND LOCALIZED FLOODING WILL 
CONTINUE INTO THE AFTERNOON. IF FLOODING HAS BEEN OBSERVED...PLEASE 
REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3730 8343 3735 8286 3731 8275 3730 8274
      3731 8273 3729 8273 3729 8271 3727 8273
      3726 8272 3719 8275 3714 8302 3714 8345

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 4:50 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 13, 4:50 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
450 AM EDT TUE AUG 13 2013

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 450 AM EDT TUE AUG 13 2013

08Z SFC ANALYSIS SHOWS A COLD FRONT FINALLY STARTING TO PRESS SOUTH
TOWARD THE OHIO RIVER WITH A DRIER AIR MASS BEHIND IT. AHEAD OF
THIS...THOUGH...PLENTY OF SHOWERS AND ISOLATED THUNDERSTORMS ARE
BRINGING ADDITION BOUTS OF HEAVY RAINS TO EAST KENTUCKY THIS MORNING.
EXPECT THE RAINS...AND OCCASIONAL THUNDER...TO CONTINUE INTO THE
MORNING HOURS AS THE FRONT GETS CLOSER AND STARTS SHUNTING THE DEEPER
MOISTURE...THAT HAS BEEN OVER US FOR MORE THAN A WEEK...SOUTH. PATCHY
FOG IS ALSO FOUND OUT THERE WITH DEWPOINTS AND TEMPS NEARLY THE SAME
AT EACH OBS SITE...IN THE UPPER 60S AND LOWER 70S.

THE MODELS ARE IN GOOD AGREEMENT ALOFT THROUGH THE SHORT TERM AS THE
DEEP TROUGH PIVOTS SOUTH FROM CANADA INTO THE GREAT LAKES TODAY. A
TROUGH AXIS FROM THIS WILL SWEEP THROUGH THE OHIO VALLEY ON
WEDNESDAY...BUT BY THEN THE LOWER LEVELS WOULD HAVE CLEARED OUT THE
DEEPER MOISTURE THROUGHOUT THE AREA. BEFORE THIS HAPPENS...DEEP LAYER
SOUTHWEST FLOW LEVELS WILL CONTINUE TO SUPPLY EAST KENTUCKY WITH
PLENTY OF MOISTURE THROUGH THE FIRST PART OF THE DAY. GIVEN THE MODEL
AGREEMENT HAVE FAVORED THE HIGHER RESOLUTION NAM FOR THIS FORECAST
WITH A BLEND TOWARD THE HRRR AND RADAR TRENDS IN THE NEAR TERM.

SENSIBLE WEATHER WILL FEATURE ANOTHER 12 HOURS OR SO OF SHOWERS AND
THUNDERSTORMS AND ISOLATED HEAVY RAIN BEFORE THE DRIER AND COOLER AIR
MOVES INTO EAST KENTUCKY. HAVE CONTINUED TO HIT THIS HARD IN THE
HWO...ZONES AND GRIDS. A MUCH MORE COMFORTABLE EVENING CAN BE
EXPECTED THROUGH THE AREA...BUT ESPECIALLY NORTHERN PARTS...AS THE
LOWER DEWPOINT AIR FILTERS DOWN OUR WAY. AM CONCERNED THAT THE
DEEPER VALLEYS TONIGHT MAY NOT MIX DOWN THAT DRY AIR AS EFFECTIVELY
AS THE REST OF OUR GEOGRAPHY SETTING THE STAGE FOR FOG...LOCALLY
DENSE. ANY FOG WILL QUICKLY MIX OUT BY MID MORNING ON WEDNESDAY WITH
A PLEASANT DAY TO FOLLOW. THIS SHOULD ALLOW US ALL TO BREATH SOME
RELIEF...DRY OUT...AND TACKLE OUTDOOR PROJECTS THAT THE RAINS OF THE
PAST WEEK HAVE DELAYED.

AGAIN...USED THE CONSSHORT AS A STARTING POINT FOR WINDS AND
DEWPOINTS THROUGH 24 HOURS...THEN CONSALL THEREAFTER. WITH TEMPS...
FAVORED THE CONSALL FOR MAX AND MIN VALUES ALONG WITH ITS DERIVED
DIURNAL CURVE. DID FINE TUNE THE OVERNIGHT LOWS TONIGHT TO REFLECT A
BIT MORE TROUBLE THE COOLER AND DRIER AIR MAY HAVE FILTERING INTO OUR
GEOGRAPHIC NOOK AND CRANNIES. AS FOR POPS...HAVE ENDED UP CLOSER TO
THE VERY WET MET NUMBERS TODAY AND THEN IN LINE WITH THE DRY GUIDANCE
TONIGHT AND WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 245 AM EDT TUE AUG 13 2013

AN AMPLIFIED 50H PATTERN WITH A RIDGE OVER THE ROCKIES AND A TROF
OVER THE ERN CONUS. AT THE SFC...HIGH PRESSURE OVER THE GREAT LAKES WILL
CONTINUE TO PUSH THE COLD FRONT FURTHER TO THE SOUTH WITH DRIER AIR
INFILTRATING THE COMMONWEALTH. THIS PATTERN WILL LEAD TO A MOSTLY DRY
FCST FOR MUCH OF ERN KY UNTIL THE END OF THE WEEK. BY FRI MORNING AN
INVERTED TROF AT THE SFC WILL ALLOW MOISTURE TO CREEP INTO THE AREA
AND DAY TIME HEATING COULD SPARK A FEW SHOWERS. THE FCST WILL KEEP
THE WEATHER DRY UNTIL LATE FRI EVENING. EVEN AS THIS IS HAPPENING...
AT THE 50H LEVEL A VORT MAX IS DROPPING INTO THE CNTRL PLAINS TO
REINFORCE THE ERN TROF. THIS VORT MAX WILL DEVELOP OVER THE WEEKEND
INTO A CLOSED LOW AS THE SFC HIGH PRESSURE SLIPS TO NEW ENG AND
ALLOWS ADDITIONAL MOISTURE TO INVADE THE REGION WITH A GOOD CHANCE
OF PRECIP. THE CLOSED LOW WILL BECOME CUT OFF FROM THE PREVAILING
WESTERLIES ACROSS THE NRN CONUS BORDER.

WITH THE HIGH PRESSURE FILTERING COOLER AIR INTO THE AREA...EXPECT
HIGH TEMPS IN THE UPPER 70S FOR THU BEFORE THE RETURNING SOUTHERLY
FLOW CAN BOOST HIGHS INTO THE LOWER 80S BY FRI. 80S WILL CONTINUE
INTO SAT BEFORE THE EXPECTED PCPN WILL RESTRICT HIGHS BACK TO AROUND
80 FOR SUN AND MON.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 245 AM EDT TUE AUG 13 2013

AVN CONDITIONS THROUGH EAST KENTUCKY WILL REMAIN RATHER POOR DURING
THE REST OF THE NIGHT AS AREAS OF CONVECTION AND PATCHY FOG MOVE
THROUGH. HAVE LIMITED THE THUNDER AND VCTS CHANCES TO THE SOUTHERN
TAF SITES OF LOZ AND SME. ONCE THIS WAVE OF PCPN CLEARS LATE THIS
NIGHT WOULD ALSO EXPECT LOWER VIS FROM FOG...BUT PROBABLY NOT AS
DENSE AS WE SAW LAST NIGHT AT JKL. CONDITIONS WILL THEN IMPROVE
THROUGH THE DAY TUESDAY WITH JUST A SMALL CHANCE OF A SHOWER OR
THUNDERSTORM AND CIGS GENERALLY HOLDING IN THE VFR RANGE. WINDS
THROUGH THE PERIOD WILL BE LIGHT AND VARIABLE...OUTSIDE OF ANY
THUNDERSTORM.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GREIF
LONG TERM...DUSTY
AVIATION...GREIF
Hazardous weather outlook, Aug 13, 4:15 AM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
415 AM EDT TUE AUG 13 2013

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-141115-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
415 AM EDT TUE AUG 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS PARTS OF EASTERN KENTUCKY
THROUGH THE MORNING. SOME STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
THAT COULD LEAD TO ISOLATED INSTANCES OF FLASH FLOODING.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN THE AFTERNOON AND EARLY
EVENING HOURS...MAINLY SOUTH OF THE HAL ROGERS.

PATCHY DENSE VALLEY FOG WILL BE POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE FROM FRIDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF RAINFALL IN EXCESS OF
AN INCH OR ANY INCIDENCE OF HIGH WATER OR FLOODING TODAY.

GREIF

In the hours before

Local storm report, Aug 13, 4:59 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
459 AM EDT TUE AUG 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     FLOOD            DAVID                   37.60N 82.89W
08/13/2013                   FLOYD              KY   BROADCAST MEDIA

            WATER COVERING ROADS

&&

GREIF
Local storm report, Aug 13, 5:01 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
501 AM EDT TUE AUG 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     FLOOD            2 S PRESTONSBURG        37.64N 82.77W
08/13/2013                   FLOYD              KY   BROADCAST MEDIA

            SPURLOCK CREEK IS OUT OF ITS BANKS AND COVERING THE ROAD.

&&

GREIF
Local storm report, Aug 13, 5:03 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
503 AM EDT TUE AUG 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     FLOOD            1 E EMMA                37.64N 82.68W
08/13/2013                   FLOYD              KY   911 CALL CENTER

            SLICK ROCK CREEK OUT OF ITS BANKS WITH WATER APPROACHING
            A HOUSE.

&&

GREIF
Local storm report, Aug 13, 5:05 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
505 AM EDT TUE AUG 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     FLOOD            ROUSSEAU                37.59N 83.23W
08/13/2013                   BREATHITT          KY   PUBLIC

            WATER OUT OF BANKS AND COVERING DRIVEWAYS

&&

GREIF
Local storm report, Aug 13, 5:25 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
525 AM EDT TUE AUG 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     FLASH FLOOD      1 E EMMA                37.64N 82.68W
08/13/2013                   FLOYD              KY   BROADCAST MEDIA

            MEDIA REPORTING THAT THE FLOYD COUNTY RESCUE SQUAD HAS
            RESCUED TWO PEOPLE FROM A HOME THAT FLOODED IN THE CLICK
            ROCK CREEK AREA.

&&

GREIF
Local storm report, Aug 13, 5:49 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
549 AM EDT TUE AUG 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     FLASH FLOOD      1 E EMMA                37.64N 82.68W
08/13/2013                   FLOYD              KY   BROADCAST MEDIA

            MEDIA REPORTING THAT THE FLOYD COUNTY RESCUE SQUAD HAS
            RESCUED TWO PEOPLE FROM A HOME THAT FLOODED IN THE SLICK
            ROCK BRANCH AREA.

&&

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 9:54 PM EDTAreal Flood AdvisoryJKLJackson, Laurel, Pulaski, Rockcastle6 hr
Aug 12, 10:15 PM EDTFlash Flood WarningJKLPulaski, Rockcastle4 hr
Aug 12, 10:55 PM EDTAreal Flood AdvisoryJKLFloyd, Knott, Pike4 hr
Aug 12, 11:02 PM EDTAreal Flood AdvisoryJKLPike4 hr
Aug 12, 11:38 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Leslie, Perry4 hr
Aug 12, 11:51 PM EDTAreal Flood AdvisoryJKLMcCreary, Wayne, Whitley6 hr
Aug 13, 12:22 AM EDTAreal Flood AdvisoryJKLFloyd, Knott, Leslie, Letcher, Perry, Pike3 hr
Aug 13, 12:55 AM EDTFlash Flood WarningJKLMcCreary, Wayne, Whitley4 hr
Aug 13, 1:17 AM EDTAreal Flood AdvisoryJKLBell, Knox, Whitley4 hr
Aug 13, 2:28 AM EDTAreal Flood AdvisoryJKLLaurel, Pulaski3 hr
Aug 13, 3:24 AM EDTAreal Flood AdvisoryJKLBreathitt, Lee4 hr
Aug 13, 4:14 AM EDTAreal Flood AdvisoryJKLFloyd, Magoffin, Martin, Pike8 hr
Aug 13, 4:46 AM EDTFlash Flood WarningJKLBreathitt, Floyd, Magoffin4 hr
Aug 13, 5:13 AM EDTAreal Flood AdvisoryJKLJackson, Laurel, Pulaski, Rockcastle3 hr
Aug 13, 5:35 AM EDTAreal Flood AdvisoryJKLClay, Floyd, Knott, Leslie, Letcher, Perry5 hr
Aug 13, 6:05 AM EDTAreal Flood AdvisoryJKLLetcher, Pike5 hr
Aug 13, 6:54 AM EDTFlash Flood WarningJKLFloyd, Knott, Letcher, Pike3 hr
Aug 13, 9:49 AM EDTAreal Flood WarningJKLKnott, Leslie, Letcher, Perry, Pike5 hr
Aug 13, 9:54 AM EDTAreal Flood WarningJKLFloyd, Knott, Letcher, Pike5 hr

Nearby

Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.